Medical Questions > Mental Health > Schizophrenia Forum

Do Antipsychotic drugs increase psychosis ? (Page 3)

Must Read
Schizophrenia is a lifelong brain disorder. But how do doctors define it? And is there a cure?...
What causes schizophrenia? And what are the risks of developing this treatable mental illness?...
The first signs of schizophrenia may be difficult to identify. Learn the most common signs and symptoms of schizophrenia and know when to ask for medical help....

June 18th, 2012
Im on an human growth hormone releaser, a combine of amino acids that trigger you're own human growth hormone production, and as a matter of fact, my symptoms has started to fade away naturally.
And its NOT symptoms i hate when people say its "symptoms"... Its a state. Just like when you tip a glass of water. Find a way to fill it again.
I can feel like a normal person now.
The only problem is that i prob. have to take it till i die. Maybe i should try antipsychotics.. But i dont know.
|
Did you find this post helpful?

replied June 18th, 2012
kkk
|
Did you find this post helpful?

replied October 28th, 2012
Anti-psychotics (neuroleptic drugs) cause psychoses
The atypical anti-psychotics do cause psychoses when wrongly given to a person.

I had no personal or family history of mental illnesses, then I ran into a paranoid PCP who wanted to cover up a "bad fix" on a broken ankle, surgery attended by her husband, according to medical records I later picked up.

This PCP put me on Wellbutrin, supposedly so I could quit smoking, in conjunction with a NSAI anti-inflammatory and a pain killer that has major drug interaction warnings with the Wellbutrin. I went off the Wellbutrin because I'd started smoking again, and my PCP was negligent in taking me off the bad reaction to the NSAI, upon the recommendation of my ankle surgeon.

The bad drug reactions, and my PCP's misinforming me about the withdrawal symptoms and lying about the ADRs, caused me to go to a therapist. Unbeknownst to me, this therapist was friends with some people I now have medical evidence abused one of my children, keeping child molesters on the streets is profitable for unethical therapists.

I ended up being railroaded, but eventually a Catch "#22" doctor did lead to me being eventually weaned off all the drugs.

First I was put on Risperdal and within two weeks I wouldn't leave me room because I was completely delusional. The doctor prescribing the med, when told of how sick the drug made me, recommended upping the med. We left him, and he did eventually hand over his records confessing to his "Foul up."

I went to another doctor who took me off the Risperdal, put me on Seroquel (these meds are in the same family of meds, neuroleptic meds) in conjunction with Lithium. Two weeks later this doctor lied to my husband claiming I hadn't been on Risperdal and put me back on the Risperdal again. I got "voices" that night.

Anti-psychotics do cause psychoses, and they render the patient senseless, you can't think straight when put on them. And currently "The number of people who die each day because of medical errors ... is the equivalent of six jumbo jets falling out of the sky," every day! ("Death by Medicine").

The medical community is covering up the easily recognized medical mistakes, with complex medical mistakes, then railroading patients off to the psychiatric community to try and kill the patients with the complex iatrogenic artifacts, drug interactions - I was forced to take drugs with up to 15 moderate and major drug interaction warnings at above FDA recommended levels - before I was eventually weaned off the drugs. Thank God not all within the medical community are completely disgusting.

And just a warning, it takes years and years for your brain to heal itself. I wish I could say you can heal quickly, but that is not the truth. And you're right, the medical community will try and claim withdrawal symptoms are a return of a mental illness that one did not have prior to malpractice. It's appalling, truly, to deal with the psychiatric community. Their lack of respect for patients is staggering.

I recommend a book called, "Misdiagnosis and Duel Misdiagnoses of Gifted Children and Adults," although it is a bit technical. I am NOT a Scientologist, however, their website, cchrstl.org, gives some very good warnings about these deplorable drugs.

Anti-psychotic cause psychoses, and they render patients senseless. These drugs should be illegal.
|
Did you find this post helpful?

replied June 26th, 2013
Here are two links that show evidence that the antipsychotics cause long run brain damage:

http://m.psychologytoday.com/blog/mad-in-a merica/201102/andreasen-drops-bombshell-an tipsychotics-shrink-the-brain

http://www.ahrp.org/cms/content/view/772/9 /

I, too, highly recommend reading Robert Whitaker's books "Mad in America" and "Anatomy of an Epidemic." Peter Breggin's books are good, as well.

As to the "credibility" of a schizophrenia diagnosis, the NIMH announced in May of 2013 that it will no longer be directing it's research dollars into DSM "disorders," because they are scientifically "lacking in validity."
|
Did you find this post helpful?

replied September 23rd, 2013
Hi,I'm writing from Spain.I threatened a classmate and was given risperdal 7,5.I became dumb for a month and tried to kill myself.Then I was given seroquel 7'5 for 8 months.Tried to kill myself again and after that I was given zyprexa 10 mg for mor than 3 years.I didn't had a clear diagnostic no schyzophrenia no bipolar.Then another suicidal attempt cause the efects when I quit the meds .Given paliperidone 10 mg,Then Xeplion,throught the vein,then abilify.This psychitarists are capitalism nazis and deserve to fry in hell.Now I see that people with "schyzophrenia" were give lower doses and I cry.
|
Did you find this post helpful?

User Profile
replied November 30th, 2013
conventional thinking can be quite insane!!
stellamaris347 wrote:
That was just...pretty condescending. Read MY comment, made from the standpoint of an objective observer. I happen to think slam had a similar experience. Just because someone has been diagnosed with a "mental illness" doesn't mean that everything they say which doesn't quite fit with conventional thinking is "delusional". Remember, conventional thinking can be quite insane as well!


thisjustin thisjustin thisjustin Yeah, really! Everyone is so brainwashed by western medicine like it's the ONLY way to cure disease. Guess what!! It's not! Big pharmaceutical corporations aren't interested in wellness of people. That doesn't make money... unfortunately, it is all about the money. protest
|
Did you find this post helpful?

User Profile
replied December 15th, 2013
Are Anti-psychotics Ruining My Boyfriend?
Last year at the end of March, my boyfriend of 2 years began acting very strange. At first he said he just felt "fuzzy" and couldn't concentrate. By the end of the first week, he had become someone else entirely. He has now told me he was seeing things in that time and he even thought he killed someone when he saw a murder trial on the news. He was... psychotic. At first, the doctors diagnosed him with clinical depression, since he had all the signs of it: insomnia, weight loss, sad all the time, not taking care of himself, etc. But I knew there was more to it when he would say things like "You can hear my thoughts" or "Stop controlling my thoughts". He was sent to a hospital after trying to hurt himself, and then was moved to an actual mental hospital. I asked his mother if the doctors were thinking of a different diagnoses, and she told me "psychotic depression". When I looked that up, he matched exactly with all the symptoms. After months and months, he showed significant improvements with the help of anti-psychotics (when he was still at home, the doctors only had him on Zoloft, which he stopped taking after about a week). He is now home and is taking Latuda, as well as Prolixin (fluphenazine). His current doctor is trying to wean him off of Prolixin because Latuda is supposed to have less severe side effects, which my boyfriend does have (rapid heart beat, restlessness, dry mouth, muscle stiffness, random facial and body twitches). But even with the medicine, he says sometimes he feels "fuzzy", but not like when he was really sick... A new kind of "fuzzy". His new doctor told him that psychotically depressed patients who are being treated do not feel "fuzzy" or sick at all usually on the meds. His doctor told him out right that he has no idea what my boyfriend has... I am seeking advice, support, and any ideas about what could possibly be going on with my boyfriend.I want to know if someone else out there has this too, or knows someone who has experienced this...
|
Did you find this post helpful?

replied October 6th, 2014
i was treated with xeplion during one year, my life was very nice bifore medication, affter it i cant think, i not have emotion, not feel, my mind is bloked, my spirit is so dwone, the psiquiatric kill me for about a year, i stoppde the medication 6 months ago and still i m not feeling, not have emotion. bifore i had the psicotic desorde i had write a book and a few songs, at these moment mi mind cant articulate any word , sorry because my inglish is not so good i m spanish man 48 years old i think that they kill people, they not experiment it in his body the medication,
|
Did you find this post helpful?

replied October 6th, 2014
i was treated with xeplion during one year, my life was very nice bifore medication, affter it i cant think, i not have emotion, not feel, my mind is bloked, my spirit is so dwone, the psiquiatric kill me for about a year, i stoppde the medication 6 months ago and still i m not feeling, not have emotion
|
Did you find this post helpful?
<< 123
Quick Reply